Journal of Mathematics and Statistics

The Algebraic K-Theory of Finitely Generated Projective Supermodules P(R) Over a Supercommutative Super-Ring R

Ameer Jaber

DOI : 10.3844/jmssp.2009.171.177

Journal of Mathematics and Statistics

Volume 5, Issue 3

Pages 171-177

Abstract

Problem statement: Algebraic K-theory of projective modules over commutative rings were introduced by Bass and central simple superalgebras, supercommutative super-rings were introduced by many researchers such as Knus, Racine and Zelmanov. In this research, we classified the projective supermodules over (torsion free) supercommutative super-rings and through out this study we forced our selves to generalize the algebraic K-theory of projective supermodules over (torsion free) supercommutative super-rings. Approach: We generalized the algebraic K-theory of projective modules to the super-case over (torsion free) supercommutative super-rings. Results: we extended two results proved by Saltman to the supercase. Conclusion: The extending two results, which were proved by Saltman, to the supercase and the algebraic K-theory of projective supermodules over (torsion free) supercommutative super-rings would help any researcher to classify further properties about projective supermodules.

Copyright

© 2009 Ameer Jaber. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.